# SDR MZZA99054

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 49275890002
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 921 - GUM - AIR RETURN DUE TO SYSTEM 'A' HYDRAULIC LEAK. MAINTENANCE FOUND FLAP HYDRAULIC MOTOR FAILED. REMOVED AND REPLACED FLAP ACTUATOR HYDRAULIC MOTOR IAW MM 27-51-62.  INSPECTED CASE DRAIN FILTERS ALL CHECKED GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
